MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD NEEDLE ECLIPSE 25X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL - DIABETES CARE BD NEEDLE ECLIPSE 25X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305838
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E.1.Address was not located and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material# 305838 batch# unknown it was reported that the bd needle eclipse 25x1-1/2 rb has a safety mechanism failure.The following information was reported by the initial reporter: "a patient safety report was submitted by a clinical staff member at mountain home for the bd eclipse needle, 25g x 1 ½¿, part number 305838, reporting a delayed safety engagement for this needle.Are you aware of any other reported quality or safety issues with this product?" additional information provided: the nurse that was stuck does not know the lot #.No pt harm.Nurse was stuck and both the pt and nurse had labs drawn.I don¿t have any other complaints of issues with the product so no sample is available.
 
Additional Manufacturer Narrative
Codes update.
 
Event or Problem Description
Imdrf codes must be updated.

Brand Name
BD NEEDLE ECLIPSE 25X1-1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19581750
Report Number1920898-2024-00132
Device Sequence Number16976180
Product Code FMI
UDI-Device Identifier00382903058389
UDI-Public(01)00382903058389
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305838
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown